Walter Kozlowski

Adjunct Associate Professor

Dr Walter Wojciech  M. Kozlowski (publishing  as Wojciech M. Kozlowski) has been actively involved in research activities in mathematics and applications since the 1980s with a particular interest in functional analysis, fixed point theory and applications. A Fulbright scholar, an author of a monographic book “Modular Function Spaces”, a co-author of “Fixed Point Theory in Modular Function Spaces”, and author of numerous scientific papers, he has held several academic posts at the universities around the world, currently as an Adjunct A-Professor at the School of Mathematics and Statistics of the University of New South Wales. In parallel, he has been pursuing a professional career in Information and Communication Technology, currently as the Head of Architecture at Telstra network cloud. In 2019 he was elected technology co-lead of Common NFVI Telco Taskforce (CNTT).

Publications

Books
add
Khamsi MA; Kozlowski WM, 2015, Fixed Point Theory in Modular Function Spaces, Birkhäuser
2015
Kozlowski WM, 1988, Modular Function Spaces, Marcel Dekker, New York and Basel
1988
Book Chapters
add
Kozlowski WW, 2014, 'An Introduction to Fixed Point Theory in Modular Function Spaces', in Almezel S; Ansari QH; Khamsi MA (ed.), Topics in Fixed Point Theory, Springer International Publishing, pp. 159 - 222
2014
Journal articles
add
Kozlowski WM, 2019, 'ON MODULATED TOPOLOGICAL VECTOR SPACES and APPLICATIONS', Bulletin of the Australian Mathematical Society, http://dx.doi.org/10.1017/S0004972719000716
2019
Kozlowski WM, 2015, 'On convergence of iteration processes for nonexpansive semigroups in uniformly convex and uniformly smooth Banach spaces', Journal of Mathematical Analysis and Applications, vol. 426, pp. 1182 - 1191, http://dx.doi.org/10.1016/j.jmaa.2015.02.021
2015
Bin Dehaish BA; Khamsi MA; Kozlowski WM, 2015, 'On the convergence of iteration processes for semigroups of nonlinear mappings inmodular function spaces', Fixed Point Theory and Applications, vol. 2015, http://dx.doi.org/10.1186/1687-1812-2015-3
2015
Kozlowski WW, 2014, 'Strong convergence of implicit iteration processes for nonexpansive semigroups in Banach spaces', Commentationes Mathematicae - Prace Matematyczne, vol. 54, pp. 203 - 208, http://dx.doi.org/10.14708/cm.v54i2.703
2014
Alsulami SM; Kozlowski WM, 2014, 'On the set of common fixed points of semigroups of nonlinear mappings in modular function spaces', Fixed Point Theory and Applications, vol. 2014, pp. 4 - 4, http://dx.doi.org/10.1186/1687-1812-2014-4
2014
Kozlowski WWM, 2013, 'Pointwise Lipschitzian mappings in uniformly convex and uniformly smooth Banach spaces', Nonlinear Analysis - Theory Methods and Applications, vol. 84, pp. 50 - 60, http://dx.doi.org/10.1016/j.na.2013.02.003
2013
Bin Dehaish BA; Khamsi MA; Kozlowski WM, 2013, 'Common fixed points for pointwise Lipschitzian semigroups in modular function spaces', Fixed Point Theory and Applications, vol. 2013, pp. 214 - 214, http://dx.doi.org/10.1186/1687-1812-2013-214
2013
Kozlowski WWM, 2011, 'Common fixed points for semigroups of pointwise Lipschitzian mappings in Banach spaces', Bulletin of the Australian Mathematical Society, vol. 84, pp. 353 - 361, http://dx.doi.org/10.1017/S0004972711002668
2011
Kozlowski WWM, 2011, 'Fixed point iteration processes for asymptotic pointwise nonexpansive mappings in Banach spaces', Journal of Mathematical Analysis and Applications, vol. 377, pp. 43 - 52, http://dx.doi.org/10.1016/j.jmaa.2010.10.026
2011
Khamsi M; Kozlowski WWM, 2011, 'On asymptotic pointwise nonexpansive mappings in modular function spaces', Journal of Mathematical Analysis and Applications, vol. 380, pp. 697 - 708, http://dx.doi.org/10.1016/j.jmaa.2011.03.031
2011
Kozlowski WWM, 2011, 'On the existence of common fixed points for semigroups of nonlinear mappings in modular function spaces', Commentationes Mathematical Universitatis Carolinae, vol. 51, pp. 81 - 98
2011
Khamsi MA; Kozlowski WWM, 2010, 'On asymptotic pointwise contractions in modular function spaces', Nonlinear Analysis - Theory Methods and Applications, vol. 73, pp. 2957 - 2967, http://dx.doi.org/10.1016/j.na.2010.06.061
2010